# SDR AALA2009061500007

- Difficulty date: June 15, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SHORTED SEAT TO SEAT CABLE BETWEEN 41 AND 42 CAUSES C-ZONE EMERGENCY PATH LIGHTS TO FAIL.  REPLACED CABLE FOR C-ZONE EMERGENCY PATH LIGHTS.
